MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Difficult to Open or Close (2921); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name evolut fx plus valve; product id evfxplus-34 (serial: (b)(6)); product type: 0195-heart valves; implant date (b)(6) 2025; the codes present in section h6 correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the implant of a transcatheter valve in a patient with pre-existing pure aortic insufficiency (ai), following the third deployment attempt, the valve dislodged from the paddle attachment pocket and was subsequently recaptured.The delivery catheter system (dcs) was retrieved to the abdominal aorta and the valve was fully deployed.Subsequently, a second transcatheter valve was implanted in the aortic position.It was noted that the procedure was delayed approximately 1.5 hours as a result of the dislodge.Per the physician, the patient's pure ai contributed to the dislodge.
 
Additional Manufacturer Narrative
Updated: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the implant of a transcatheter valve in a patient with pre-existing pure aortic insufficiency (ai), following the third deployment attempt, the valve dislodged from the paddle attachment pocket and was subsequently recaptured.The delivery catheter system (dcs) was retrieved to the abdominal aorta and the valve was fully deployed.Subsequently, a second transcatheter valve was implanted in the aortic position.It was noted that the procedure was delayed approximately 1.5 hours as a result of the dislodge.Per the physician, the patient's pure ai contributed to the dislodge.Additional information was received that a medtronic (confida) guidewire was used for the procedure.The deployment starting point was at the bottom of the pigtail catheter.During the first deployment attempt, the position was too shallow and the valve was recaptured.On the second deployment attempt, the valve was positioned too deeply, and was recaptured.During the third deployment attempt, the valve dislodged into the aorta necessitating a third recapture, but it was then noticed that likely one valve paddle was not connected with the attachment pockets anymore, and only a partial recapture was possible.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22998884
Report Number9612164-2025-04431
Device Sequence Number9413425
Product Code NPT
UDI-Device Identifier00763000365684
UDI-Public(01)00763000365684(17)260114(10)0012111113
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2026
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0012111113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/03/2025
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age43 YR
Patient SexMale